Results 1 to 7 of 7
What my doctor has prescribed me.
  1. #1
    britchaz is offline New Member
    Join Date
    Apr 2011
    Posts
    1

    Default What my doctor has prescribed me.

    Hey guys,

    First post here, but last month I was diagnosed with Bipolar II as well as OCD, Adult ADD and major depression. At first my doctor prescribed me 10mg Adderall, 50mg Zoloft, and 250mg Depakote. I take the Adderall and Depakote twice a day and the Zoloft only once. I started having panic attacks a couple weeks ago and I also started smoking a few days before I went to the doctor in March. I called the doctors office to see if they could get me in because the panic attacks were happening every night. I told her I started smoking, so she also put me on 100mg Wellbutrin twice a day. I have since stopped smoking. I'm in a mixed episode right now with depression, anxiety, agitation, irritability, racing thoughts, insomnia and am easily distracted. I've been getting about 3 hours of sleep for the past 3 or 4 nights when I normally sleep 8 to 9.

    Are these medications okay to take together? Or should I call her to have an appointment about changing my meds?

  2. #2
    disabledleo is offline Member
    Join Date
    Oct 2007
    Posts
    136

    Default I'm sorry but

    That combination doesn't make much sense to me...? & the fact you are still a wreck it doesn't seem to be helping you much. The panic attacks alone should not be treated with amphentimes in my opinion & thers a bunch of other things you wrote that do not make much sense... Are you seeing a family doctor a spec.'ist pain dr or shrink or what?? Is there only 1 doctor writing these scripts or more??
    Some of the meds you are taking will need time to build up in your system but some of these things need addressed with your dr.
    Good luck & if you could fill in a few more blanks like age & other symptoms - reactions your getting more people will join in. I could be wrong but it doesn't sound like this cocktail of meds is right.. But I am not in any shape to evaluate you & your situation..

  3. #3
    redhot6989 is offline New Member
    Join Date
    Apr 2011
    Posts
    1

    Default Wellbutrin is ridiculous

    I wouldnt recommend wellbutrin Obviously your condition is not getting better its gettiing worse. It changes chemicals in your brain permanently, it made me have severly violent thoughts

  4. #4
    Astrally Akashic is offline New Member
    Join Date
    May 2011
    Posts
    1

    Default

    You are on two anti-depressants? What's up with that, I would definitely go see your doctor or whoever has prescribed these medications to you and question this.

  5. #5
    shybaybe2003 is offline Member
    Join Date
    Jan 2009
    Posts
    342

    Default

    im not a doc but i know my shrink told me antidperessants can cause a manic episode in bipolar.

  6. #6
    Aladdinsane is offline New Member
    Join Date
    Aug 2011
    Posts
    6

    Default Bipolar

    Your doctor should eliminate Zoloft since wellbutrin is enough already. Wellbutrin can cause anxiety and sleep problems. Also, your Depakene dosage seems way too low. The usual dosage ranges from 750 to 3500mg per day. I take 2500mg Depakene per day without problems and my mood has been stable for over 5 years. I also take 2mg Klonopin (clonazepam) to control my anxiety and help me sleep; clonazepam is used with bipolar patients to help reduce agitation, irritation, mood swings and rapid thoughts. If you can, stay away from antipsychotics such as Zyprexa and Seroquel, unless you have a psychotic episode.

    Good luck!

  7. #7
    Join Date
    Jul 2011
    Location
    Pacific Northwest
    Posts
    322

    Default Call your doctor

    The Adderall could cause a lot of those symptoms as it builds up in your body. It's speed.

    Also, FWIW, Wellbutrin made my hands shake badly and I couldn't sleep while I was on it. You should let your doctor know all your symptoms and all the stuff you're taking. You want to feel better, not worse.

    People react differently to the same medication, so I really think you need an appointment with your doctor to fine tune your medications. Doesn't sound like they're working for you.

    Glad you've stopped smoking--it interferes with the metabolism of some drugs. Plus it doesn't do your lungs and heart any good, as you know.

Similar Threads

  1. Doctor lowered my Xanax dose and Prescribed Seroquel?
    By LivingOxyHell in forum Need to Talk?
    Replies: 6
    Last Post: 11-25-2017, 11:54 AM
  2. Doctor prescribed Fentanyl patches...seeking advice!!
    By ChronicPainVT in forum Featured Drugs
    Replies: 43
    Last Post: 12-29-2015, 10:15 AM
  3. 1 doctor has me going too fast, second doctor doesn't know what to do
    By Kayeifo in forum Benzodiazepine Withdrawal
    Replies: 1
    Last Post: 12-10-2013, 07:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22